A chain morphism for Adams operations on rational algebraic K-theory

Research output: Contribution to journalJournal articleResearchpeer-review

For any regular noetherian scheme X and every k>0, we define a chain morphism between two chain complexes whose homology with rational coefficients is isomorphic to the algebraic K-groups of X tensored by Q. These morphisms induce in homology the Adams operations defined by Gillet and Soulé or the ones defined by Grayson.
Original languageEnglish
JournalJournal of K-Theory
Issue number2
Pages (from-to)349-402
Number of pages54
Publication statusPublished - 2010

ID: 40285436